# SDR FDEA201611154019

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 162 hours, 75 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 25419
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMPSEAT FIRE EXTINGUISHER RETAINING LATCH WONT SECURE PROPERLY   R & R THE BRACKET.
